# SDR AALA201708289036

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 45,480 hours, 29,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15C EMERGENCY LIGHT HANGING DOWN. REPLACED 15C EMERGENCY LIGHT BEZEL IAW CMM.
